Semi-injective modules
Algebra i logika, Tome 2 (1963) no. 6, pp. 21-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1963_2_6_a2,
author = {V. E. Govorov},
title = {Semi-injective modules},
journal = {Algebra i logika},
pages = {21--50},
year = {1963},
volume = {2},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1963_2_6_a2/}
}
V. E. Govorov. Semi-injective modules. Algebra i logika, Tome 2 (1963) no. 6, pp. 21-50. http://geodesic.mathdoc.fr/item/AL_1963_2_6_a2/